Jump to content

Want to taper off Xanax


[No...]

Recommended Posts

I would like to discontinue use of .5mg of Xanax that I was prescribed for sleep 10years ago.

At this point is does not help me sleep and I believe it is causing me a lot of suffering.

Link to comment
Share on other sites

Hello NomoreZs, welcome to BenzoBuddies,

 

I can almost guarantee the Xanax is causing you a lot of suffering, once we become tolerant to it, it begins to cause many issues.  The answer is to taper from it and we typically suggest reducing your dose by about 5-10% every couple of weeks but this should depend on your symptoms, they should guide you so you can remain functional.

 

It's likely you'll miss out on a lot more sleep but finally living without the drug is worth it, at least that's what I found out.

 

I'll provide some resources and links to help you navigate the forum but we look forward to hearing more of your story, we're glad you're here.

 

Pamster

 

Colorado Consortium Benzodiazepine Deprescribing Guidelines

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

The Ashton Manual

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...